Pacific Journal of Mathematics

Characters fully ramified over a normal subgroup.

Stephen M. Gagola, Jr.

Article information

Source
Pacific J. Math., Volume 55, Number 1 (1974), 107-126.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911142

Mathematical Reviews number (MathSciNet)
MR0399237

Zentralblatt MATH identifier
0295.20010

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Gagola, Stephen M. Characters fully ramified over a normal subgroup. Pacific J. Math. 55 (1974), no. 1, 107--126. https://projecteuclid.org/euclid.pjm/1102911142


Export citation

References

  • [1] G. D. Birkhoff and H. S. Vandiver, On the integraldivisors of an --bn, George David Birkhoff: Collected Mathematical Papers, vol. 3, Amer. Math. Soc, New York (1950), 145-152.
  • [2] W. Feit, The Current Situation in the Theory of Finite Simple Groups, Actes, Congres intern, math., Tome 1 (1970), 55-93.
  • [3] W. Feit, Characters of Finite Groups, Benjamin, New York, 1967.
  • [4] W. Feit, and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math., 13 (1963), 775-1029.
  • [5] P. X. Gallagher, Group characters and normal Hall subgroups, Nagoya Math. J., 21 (1962), 223-230.
  • [6] D. Gorenstein, Finite Groups, Harper and Row, New York, 1968.
  • [7] D. Gorenstein and J. Walter, The Characterizationof finite groups with dihedral Sylow 2-subgroups, I, II, III. J. Algebra, 21 (1965), 85-151, 218-270,334-395.
  • [8] B. Huppert, EndlicheGruppen I, Springer-Verlag, Berlin-Heidelberg-New York, 1967.
  • [9] I. M. Isaacs, Characters of solvable and symplectic groups, Amer. J. Math., vol. XCV, no. 3 (1973), 594-635.
  • [10] F. R. DeMeyer, Groups with an irreducible character of large degree are solvable, Proc. Amer. Math. Soc, 25 (1970), 615-617.
  • [11] F. R. DeMeyer, Irreducible characters and solvability of finite groups, Pacific J. Math., 41 (1972), 347-353.
  • [12] F. R. DeMeyer and G. J. Janusz, Finite groups with an irreduciblerepresentation of large degree, Math. Zeit., 108 (1969), 145-153.
  • [13] S. Matsumoto and N. Iwahori, Several remarks on protective representations,J. Fac. Sci. Univ. Tokyo, 10 (1964), 129-146.
  • [14] J. H. Walter, The characterizationof finite groups with abelian Sylow 2-sub- groups, Ann. of Math., 89 (1969), 405-514.
  • [15] H. Wielandt, FinitePermutationGroups, Academic Press, New York-London, 1964.